With all of the recent talk about the sexual side effects of Propecia and the impending class-action lawsuit against Merck I’m a bit concerned about having taken the drug since September 2008…At this point in time I have not noticed any side effects — I don’t have erectile dysfunction, my libido is fine, I havent noticed any increased tenderness in my breast. If I haven’t noticed any side effects from the drug yet — almost 4 years in — is it possible that these side effects may appear later on? Maybe 5-10 yrs later?
You are in the normal club of everyday patients. I would certainly not worry considering you’ve been taking the medication for years with no side effects… and if I were you, I would considering staying on the drug. Ultimately, I’m not your doctor and it isn’t a decision I am a part of, but if you’re truly concerned, talk to your prescribing physician.
It is unfortunate that we live in such a litigious society. Judging by the press releases I get via this site, the lawsuit talk is mostly generated by law firms seeking out people and looking to cash in.
While unrelated to hair, did you hear about the 80-something year old woman who is suing Apple for a million bucks, because she walked into the clear glass door of one of their retail stores?